# SDR UHLA2013090700439

- Difficulty date: September 7, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N204JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000243
- Aircraft time: 11,427 hours, 8,829 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Upper Sheet
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON RT UPPER SHEET FRAMES 85-86. Y= +10.748.  R & R UPPER SHEET.
